Density and multiplicative structure of sets of integers
Alexander, Ralph
Acta Arithmetica, Tome 12 (1967), p. 321-332 / Harvested from The Polish Digital Mathematics Library
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:204806
@article{bwmeta1.element.bwnjournal-article-aav12i4p321bwm,
     author = {Alexander, Ralph},
     title = {Density and multiplicative structure of sets of integers},
     journal = {Acta Arithmetica},
     volume = {12},
     year = {1967},
     pages = {321-332},
     zbl = {0189.04404},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav12i4p321bwm}
}
Alexander, Ralph. Density and multiplicative structure of sets of integers. Acta Arithmetica, Tome 12 (1967) pp. 321-332. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav12i4p321bwm/